# SDR REXA2012081101253

- Difficulty date: August 11, 2012
- Submitted: August 14, 2012
- Operation: Air carrier
- Aircraft: N839AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8039
- Aircraft time: 16,161 hours, 14,160 cycles
- System (JASC): 7897 · Engine Exhaust System Wiring
- Part: Connector
- Condition: Damaged
- Location: Thrust Reverser
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT THRUST REVERSER DID NOT DEPLOY.  CHECKED RIGHT THRUST REVERSER.  STOW, DEPLOY AND THROTTLE LOCKOUT SWITCHES FOUND TO BE WITHIN LIMITS AT THIS TIME.  OPS CHECKED GOOD.  CLEANED AND RESECURED CONNECTOR IN ACCORDANCE WITH AMM 78-37-01.
